Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How to decrease NE ? SLS

Posted by mav27 on January 5, 2009, at 10:35:29

In reply to Re: How to decrease NE ? mav27, posted by SLS on January 5, 2009, at 6:41:53

Umm was on it for a few months i think, hard to remember back that far. My doc worried about the heart rate because i already have heart problems which run throughout the family as well on my dad's side so he's very reluctant have me on anything that can damage it more.

However looking back it may have actually been mostly anxiety driven increased HR and BP when i went because since then i have gotten my own BP machine and it reads lower at home than when i go to the doc... and that inludes me taking my puse rate by measuring the pulse on my wrist ect..

The thing i do remember about imipramine though is it gave me the zombie like state i get from ssri's.. in terms of my brain just having a bit of lag to it (which was really the only side effect i cared about)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mav27 thread:871750
URL: http://www.dr-bob.org/babble/20090104/msgs/872351.html